# SDR PCAA0111147

- Difficulty date: October 19, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 32,229 hours, 35,097 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Link
- Part number: 88255
- Condition: Worn
- Location: Nlg
- Component: Nlg Strut
- Component part number: 8800135
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET INSPECTION OF NOSE GEAR FOR WEAR IN TRAILING ARM LINK ASSEMBLY, TRAILING ARM LINK AND PIN FOUND WORN. WORN PARTS REPLACED. LUBED AND SERVICED STRUT. OPERATIONAL CHECK GOOD.AIRCRAFT RETURNED TO SERVICE.
